# SDR SWAA2022102664558

- Difficulty date: September 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWW VAPOR BARRIER AT BS 663 CRACKED AT RBL 38 WL 156 AND RBL 52 WL 156. / [01] R/H B.S. 663 VAPOR BARRIER IS BEING REPAIRED ON FAULT TTG8Q00F1J67;[02] VERIFIED CORRECTIVE ACTION 1
